A Swiss Olympic athlete described on social media how she suffered heart inflammation after receiving a booster dose of Pfizer’s Covid-19 vaccination.
“On December 22 I got my booster vaccination because I didn’t want to struggle with this when the season started. I was told that it was safer to get Pfizer (even though I had Moderna the first time) to avoid cardiac side effects,” Sarah Atcho related.
“On December 27 I felt a tightness in the chest and started feeling dizzy while walking up the stairs. This happened a few more times until I decided to check with a cardiologist who diagnosed me with pericarditis (inflammation of the thin membrane surrounding the heart).”
Atcho said she was told by the doctor not to let her heart rate go “high for a few weeks to allow the heart to rest and recuperate from the inflammation”.
Despite admitting she’s “upset” about the situation because “we don’t talk enough about the side effects,” Atcho claims she’s “glad the vaccine helped prevent many deaths and reduce the pressure on hospitals and hospital staff.”
“However,” she noted, “I am frustrated that myself as well as other young and healthy people are suffering from these heavy side effects.”
Facebook responded to Atcho’s post by alerting readers that “Covid-19 vaccines go through several studies for safety and effectiveness and are then continuously monitored.”